# SDR AALA202106290989

- Difficulty date: June 5, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 41,061 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY AREA CENTER FITTING LOCATED FROM FR66 TO FR68 AT LEVEL S23L. REPLACED CENTER FITTING PER SRM 51-42-11-801, 51-72-11-911-001 AND DWG D53480009.
